# SDR DALA2020011700373

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 51,843 hours, 35,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL OVERWING EMERGENCY LIGHTS FAILED TO ILLUMINATE. MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY PER AMM 33-51. OPERATIONAL CHECK WAS GOOD.
